# SDR SWAA2025122655104

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 15,004 hours, 7,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVERWING EMERGENCY EXIT LIGHT IS FLICKERING.  TRANSFERRED TO APU POWER SYSTEM, OPS CKS NORMAL IAW AMM 33 -21 -00.
